American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Partha Sarathi Chakraborty and Arupkumar Pal. Equivariant spectral triples and Poincaré duality for $SU_q(2)$. Trans. Amer. Math. Soc. 362 (2010) 4099-4115. MR 2608397.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Louis Tu. Twisted $K$-theory and Poincaré duality. Trans. Amer. Math. Soc. 361 (2009) 1269-1278. MR 2457398.
Abstract, references, and article information   
View Article: PDF

[3] Dan Kucerovsky. Extensions contained in ideals. Trans. Amer. Math. Soc. 356 (2004) 1025-1043. MR 1984466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1